American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47C05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 32 found      Go to page: 1 2

[1] Jue-Xian Li. On commutativity of the commutant of strongly irreducible operator. Proc. Amer. Math. Soc. 140 (2012) 167-171. MR 2833529.
Abstract, references, and article information   
View Article: PDF

[2] Warren R. Wogen. Algebras of operators and closed range. Proc. Amer. Math. Soc. 133 (2005) 3281-3284. MR 2161150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Lek-Heng Lim, Judith A. Packer and Keith F. Taylor. A direct integral decomposition of the wavelet representation. Proc. Amer. Math. Soc. 129 (2001) 3057-3067. MR 1840112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] W. E. Longstaff and Oreste Panaia. Single elements of finite CSL algebras. Proc. Amer. Math. Soc. 129 (2001) 1021-1029. MR 1814141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Laura Burlando. Noncontinuity of spectrum for the adjoint of an operator. Proc. Amer. Math. Soc. 128 (2000) 173-182. MR 1625705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Zhidong Pan. Triangular extension spectrum of weighted shifts. Proc. Amer. Math. Soc. 126 (1998) 3293-3298. MR 1476383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Palle E. T. Jorgensen and Steen Pedersen. Orthogonal harmonic analysis of fractal measures. Electron. Res. Announc. Amer. Math. Soc. 4 (1998) 35-42. MR 1618687.
Abstract, references, and article information   
View Article: PDF

[8] W. E. Longstaff and Oreste Panaia. On the ranks of single elements of reflexive operator algebras. Proc. Amer. Math. Soc. 125 (1997) 2875-2882. MR 1402872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] W. J. Ricker. Existence of Bade functionals for complete Boolean algebras of projections in Fréchet spaces. Proc. Amer. Math. Soc. 125 (1997) 2401-2407. MR 1415365.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Domingo A. Herrero. A dense set of operators with tiny commutants . Trans. Amer. Math. Soc. 327 (1991) 159-183. MR 1022867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] John Lindsay Orr. Triangular algebras and ideals of nest algebras. Bull. Amer. Math. Soc. 23 (1990) 461-467. MR 1053988.
Abstract, references, and article information   
View Article: PDF

[12] D. Benjamin Mathes. Operator ranges and completely bounded homomorphisms . Proc. Amer. Math. Soc. 107 (1989) 155-164. MR 979229.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Humberto Prado. Spectral properties for operators in a Lie algebra . Proc. Amer. Math. Soc. 106 (1989) 527-530. MR 947316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] John Daughtry. Invariance of projections in the diagonal of a nest algebra . Proc. Amer. Math. Soc. 102 (1988) 117-120. MR 915727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Mohamad A. Ansari. Perturbations of the unilateral shift and transitive operator algebras . Proc. Amer. Math. Soc. 101 (1987) 455-461. MR 908648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] W. R. Wogen. Counterexamples in the theory of nonselfadjoint operator algebras. Bull. Amer. Math. Soc. 15 (1986) 225-227. MR 854560.
Abstract, references, and article information   
View Article: PDF

[17] Janko Gravner. A note on elementary operators on the Calkin algebra . Proc. Amer. Math. Soc. 97 (1986) 79-86. MR 831392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Katsutoshi Takahashi. Contractions with the bicommutant property . Proc. Amer. Math. Soc. 93 (1985) 91-95. MR 766534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Katsutoshi Takahashi. Double commutants of operators quasisimilar to normal operators . Proc. Amer. Math. Soc. 92 (1984) 404-406. MR 759663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Avraham Feintuch and Alan Lambert. Invertibility in nest algebras . Proc. Amer. Math. Soc. 91 (1984) 573-576. MR 746092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Karim Seddighi. Weak-star closed algebras and generalized Bergman kernels . Proc. Amer. Math. Soc. 90 (1984) 233-239. MR 727240.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] James W. Moeller. A double commutant theorem for conjugate selfadjoint operators . Proc. Amer. Math. Soc. 83 (1981) 506-508. MR 627679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Pei Yuan Wu. $C\sb{11}$ contractions are reflexive. II . Proc. Amer. Math. Soc. 82 (1981) 226-230. MR 609656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Avraham Feintuch. Approximability of the inverse of an operator . Proc. Amer. Math. Soc. 69 (1978) 109-110. MR 0461178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Robert L. Moore. Operators in the commutant of a reductive algebra . Proc. Amer. Math. Soc. 66 (1977) 99-104. MR 0454730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Che Kao Fong. On commutants of reductive algebras . Proc. Amer. Math. Soc. 63 (1977) 111-114. MR 0440416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Avraham Feintuch. On algebras generated by invertible operators . Proc. Amer. Math. Soc. 63 (1977) 66-68. MR 0435929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Joan K. Plastiras. Compact perturbations of certain von Neumann algebras . Trans. Amer. Math. Soc. 234 (1977) 561-577. MR 0458241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] John W. Bunce. Finite operators and amenable $C\sp\ast$-algebras . Proc. Amer. Math. Soc. 56 (1976) 145-151. MR 0402514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Eric A. Nordgren. Compact operators in the algebra generated by essentially unitary $C\sb{0}$ operators . Proc. Amer. Math. Soc. 51 (1975) 159-162. MR 0370222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 32 found      Go to page: 1 2